# SDR HALA20240308013

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 15,280 hours, 3,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Chattering
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXI IN BELOW 6 KTS, FELT BRAKE CHATTER USING LEFT BRAKE PEDAL ONLY. CHECKED L/H MLG BRAKES PER AMM 32-42-00-710-001-A, 32-43-00-710-001-A, 32-44-00-710-002-A.  OPS CHECK GOOD.  RAISED GEAR & SPUN WHEELS.  NO GRABBING.  NO FAULTS ON PFR.  OK FOR SERVICE.
